Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Bleeding at leg injection site

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Bleeding at leg injection site

    Lately I have had a large amount of bleeding at my injection sites. I never have had any before, has anyone had this?. I have just taken my 192 shot.

    #2
    Another Rebifer!

    Hi Tellyanna

    I've been on Rebif since August diagnosed in June. I am using the auto-injector and had one night I actually hit a vein. Lots of blood. I have very little and am careful not to press too hard. If this is bothering you contact your MSlifelines nurse or dr. It may be something else.

    Let me know if you do. I just progressed to the 44mcgs and I got really sick. But my dr. has me taking 500 mil. of naproxen 1/2 hour before injection which has really helped.
    The fatigue right now is difficult. How have you felt taking the drug? I'm still pretty new to all this. Any comment would bee appreciated.

    My best,
    Susie


    Diagnosed 6-28-14
    RRMS
    Alone we can do so little; together we can do so much. ~Helen Keller~

    Comment

    Working...
    X